MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410690
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record and further investigation have been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (unknown onset).
 
Event or Problem Description
Patient reported left side infection.Device has been explanted.
 
Additional Manufacturer Narrative
Further investigation results: with the information collected during the investigation, there is enough evidence to support that device serial number (b)(6) was manufactured under controlled conditions in accordance with allergan procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run (b)(4) is not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for gel breast implants for the period of (b)(6) 2018 through (b)(6) 2020, was noted an outlier in (b)(6) 2018.An additional analysis was performed to determine any pattern or any similarities relation between pr¿s involved.It was found that some primary packaging operators were involved in more than one occasion, however the people were trained in the corresponding procedure.Also, calibrations, maintenance and validations of the equipment¿s involved in more than one occasion were reviewed and it was determined that they were performed on time and met specifications.In addition, all the records involved in this month were reviewed and no issues were found associated to either event.Given the fact that the cause of the infection cannot be specifically associated to the manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.
 
Event or Problem Description
Patient reported left side infection.Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9999537
Report Number9617229-2020-06242
Device Sequence Number2968515
Product Code FTR
UDI-Device Identifier10888628003033
UDI-Public10888628003033
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2020
Device Model NumberFX-410690
Device Catalogue NumberFX-410690
Device Lot Number2804972
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date04/26/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;